# SDR 96ZZZX669

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62858
- Make and model: Piper PA-31-350
- Aircraft serial: 317652115
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 65D792
- Condition: Leakage
- Location: Cabin
- Component: Janitrol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS REPORT IS SUBMITTED IAW 14CFR135.415(A)(5).  PILOT REPORTED THE CARBON MONOXIDE INDICATOR TURNED DARK WITH THE HEATER ON.  MAINTENANCE PERFORMED DECAY TEST PER JANITROL MANUAL, WITH NO DEFECTS FOUND.  HOWEVER, IT WAS FOUND THE GROUND VENTILATION FAN WAS INOPERATIVE.  SUSPECT THAT OVERHEAT CONDITION DURING GROUND OPERATIONS WITH FAN INOP CAUSED POSSIBLE CRACKING IN COMBUSTION LINER WHICH FAILS TO INDICATE DECAY TEST AS DECAY TEST IS PERFORMED WHEN HEATER IS COLD.  HEATER REMOVED FOR RETURN TO VENDOR.
